# SDR DLM90000804

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 14,477 hours, 7,749 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Inoperative
- Location: Battery Bay
- Component: Battery Charger, 260BC1011
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

BATTERY BUS OFF LIGHT ILLUMINATED INFLIGHT.  REPLACED BATTERIES AND CHARGER.
